# SDR MALA964830

- Difficulty date: January 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N438MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC721B
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light Panel
- Condition: Smoking
- Location: Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT 3347 - IN CRUISE FLIGHT TO DTW, THE CREW NOTED A SMOKE SMELL FROM THE RT CIRCUIT BREAKER SIDE CONSOLE.  THE CREW TURNED OFF THE SIDE PANEL LIGHTS AND PULLED THE CIRCUIT BREAKER.  THE SMELL DISSIPATED.  THE AIRCRAFT CONTINUED TO DTW.  THE SYSTEM WAS DEFERRED PER MEL 33-1 (C).  MAINTENANCE PERSONNEL REPAIRED A FAULTY CIRCUIT BREAKER LIGHTING PANEL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (X)
